Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010 (2010), Article ID 839474, 19 pages
http://dx.doi.org/10.1155/2010/839474
Research Article

Existence of Solutions of a Discrete Fourth-Order Boundary Value Problem

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 4 December 2009; Revised 30 January 2010; Accepted 25 March 2010

Academic Editor: Leonid Shaikhet

Copyright © 2010 Ruyun Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. R. Aftabizadeh, “Existence and uniqueness theorems for fourth-order boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 116, no. 2, pp. 415–426, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. C. P. Gupta, “Existence and uniqueness theorems for the bending of an elastic beam equation,” Applicable Analysis, vol. 26, no. 4, pp. 289–304, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. S. Yang, “Fourth-order two-point boundary value problems,” Proceedings of the American Mathematical Society, vol. 104, no. 1, pp. 175–180, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. A. Del Pino and R. F. Manásevich, “Existence for a fourth-order boundary value problem under a two-parameter nonresonance condition,” Proceedings of the American Mathematical Society, vol. 112, no. 1, pp. 81–86, 1991. View at Google Scholar
  5. D. Franco, D. O'Regan, and J. Perán, “Fourth-order problems with nonlinear boundary conditions,” Journal of Computational and Applied Mathematics, vol. 174, no. 2, pp. 315–327, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. Ma and H. Wang, “On the existence of positive solutions of fourth-order ordinary differential equations,” Applicable Analysis, vol. 59, no. 1–4, pp. 225–231, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. Ma, J. Zhang, and S. Fu, “The method of lower and upper solutions for fourth-order two-point boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 215, no. 2, pp. 415–422, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. P. Rynne, “Infinitely many solutions of superlinear fourth order boundary value problems,” Topological Methods in Nonlinear Analysis, vol. 19, no. 2, pp. 303–312, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. Bai and H. Wang, “On positive solutions of some nonlinear fourth-order beam equations,” Journal of Mathematical Analysis and Applications, vol. 270, no. 2, pp. 357–368, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Q. Yao, “Existence, multiplicity and infinite solvability of positive solutions to a nonlinear fourth-order periodic boundary value problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 63, no. 2, pp. 237–246, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. Li, “Positive solutions of fourth-order periodic boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 54, no. 6, pp. 1069–1078, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. Ma, “Existence of positive solutions of a fourth-order boundary value problem,” Applied Mathematics and Computation, vol. 168, no. 2, pp. 1219–1231, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. G. Shi and Y. Wang, “The eigenvalues and existence of solutions of BVPs for fourth order difference equations,” Dynamics of Continuous, Discrete & Impulsive Systems. Series A, vol. 14, no. 5, pp. 631–639, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. R. P. Agarwal and P. J. Y. Wong, Advanced Topics in Difference Equations, vol. 404 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1997. View at MathSciNet
  15. J. Henderson, “Positive solutions for nonlinear difference equations,” Nonlinear Studies, vol. 4, no. 1, pp. 29–36, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Z. He and J. Yu, “On the existence of positive solutions of fourth-order difference equations,” Applied Mathematics and Computation, vol. 161, no. 1, pp. 139–148, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. B. Zhang, L. Kong, Y. Sun, and X. Deng, “Existence of positive solutions for BVPs of fourth-order difference equations,” Applied Mathematics and Computation, vol. 131, no. 2-3, pp. 583–591, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. W. G. Kelley and A. C. Peterson, Difference Equations: An Introduction with Application, Harcourt/Academic Press, San Diego, Calif, USA, 2nd edition, 2001. View at MathSciNet
  19. E. Zeidler, Nonlinear Functional Analysis and Its Applications. I. Fixed-Point Theorems, Springer, New York, NY, USA, 1986. View at MathSciNet
  20. R. E. Gaines and J. L. Mawhin, Coincidence Degree, and Nonlinear Differential Equations, vol. 568 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1977. View at MathSciNet
  21. I. Massabò and J. Pejsachowicz, “On the connectivity properties of the solution set of parametrized families of compact vector fields,” Journal of Functional Analysis, vol. 59, no. 2, pp. 151–166, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. P. H. Rabinowitz, “On bifurcation from infinity,” Journal of Differential Equations, vol. 14, pp. 462–475, 1973. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet